# SDR RRXA98164

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 5643243503
- Condition: Misdrilled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND TOOL DAMAGE TO LEFT WING ACCESS PNL: 506B.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04436.
